# SDR FDEA202407080966

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 13,228 hours, 6,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Cracked
- Location: Main Deck Cargo
- Part time: 13,228 hours, 6,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEC 43, FLOOR PANEL 241AFF BROKEN. MAIN DECK CARGO COMPARTMENT SEC 43 FLOOR PANEL 241AFF WAS REPAIRED IAW B767 SRM   53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 88 DEC 15/2023
